Zero-sum continuous-time Markov pure jump game over a fixed duration

Xin Guo, Yi Zhang

Research output: Contribution to journalArticlepeer-review


This paper considers a two-person zero-sum continuous-time Markov pure jump game in Borel state and action spaces over a fixed finite horizon. The main assumption on the model is the existence of a drift function, which bounds the reward rate. Under some regularity conditions, we show that the game has a value, and both of the players have their optimal policies.

Original languageEnglish
Pages (from-to)1194-1208
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Aug 2017

Bibliographical note

Funding Information:
This work was partially carried out with a financial grant from the Research Fund for Coal and Steel of the European Commission, within the INDUSE-2-SAFETY project (Grant No. RFSR-CT-2014-00025).

Publisher Copyright:
© 2017 Elsevier Inc.


  • Continuous-time Markov decision processes
  • Stochastic game
  • Zero-sum game

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Zero-sum continuous-time Markov pure jump game over a fixed duration'. Together they form a unique fingerprint.

Cite this